Article: North American parasitic copepods belonging to the family Dichelesthiidae
Add this to your Mendeley library Report an error

Title

North American parasitic copepods belonging to the family Dichelesthiidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

60

Series / Issue

Issue: 2400

Pages

1--100

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.60-2400.1

Title

North American parasitic copepods belonging to the family Dichelesthiidae

By

Wilson, Charles Branch

Genre

Article

Date of Publication

1922

Original Publication

Proceedings of the United States National Museum.

Volume

60

Series / Issue

Issue: 2400

Pages

1--100

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.60-2400.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79626
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American parasitic copepods belonging to the family Dichelesthiidae</title>
</titleInfo>
<name>
<namePart>Wilson, Charles Branch</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">60</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>60</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>100</end>
</extent>
<date>1922</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/11676</identifier>
<identifier type="doi">10.5479/si.00963801.60-2400.1</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart11676,
title = {North American parasitic copepods belonging to the family Dichelesthiidae},
journal = {Proceedings of the United States National Museum.},
volume = {60},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/11676},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Wilson, Charles Branch},
year = {1922},
pages = {1--100},
}

Download RIS citation

TY - JOUR
TI - North American parasitic copepods belonging to the family Dichelesthiidae
T2 - Proceedings of the United States National Museum.
VL - 60
IS - 2400
UR - http://www.biodiversitylibrary.org/part/11676
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1922
SP - 1
EP - 100
DO - 10.5479/si.00963801.60-2400.1
SN - 0096-3801
AU - Wilson, Charles Branch
ER -